# SDR DALA2019062803913

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 17 RH STA 1022. NRC 00451: LONGERON 17 RH STA 1022 WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 FIGURE 201 (SHEET 2). (LP #1144154)
